| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit alarmed motor error during basic occlusion test due to faulty fsr (gold).Unable to perform basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test or verify a33 alarm due to motor error alarm.However, unit passed rewind test and displacement test.Motor passed motor test.
Event or Problem Description
The customer reported via phone call that the insulin pump had a motor error alarm.The customer's blood glucose level was unknown at the time of the incident.The customer mentioned that the drive support cap was normal or slightly indented.The insulin pump was not exposed to high magnetic field.The customer stated that the errors would occur randomly.The customer was able to complete the insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.